MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 64MM; PROST, HIP, SEMI-CNSTRND, MET/CER/CER/MET, CMNTD OR UNCMNTD

SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 64MM; PROST, HIP, SEMI-CNSTRND, MET/CER/CER/MET, CMNTD OR UNCMNTD
Model Number 71335564
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/01/1990
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a revision surgery performed due to dislocation, patient hip is close to 2 inches higher on the right leg and has bursitis in his hip.The new orthopedic surgeon stated that another surgery has to be performed in order to fix the length discrepancy or live with the pain.

Brand Name
R3 3 HOLE ACET SHELL 64MM
Common Device Name
PROST, HIP, SEMI-CNSTRND, MET/CER/CER/MET, CMNTD OR UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
sarah freestone
1450 brooks road
memphis, TN 38116
0447940038246
MDR Report Key9927445
Report Number1020279-2020-01156
Device Sequence Number2817693
Product Code MRA
UDI-Device Identifier03596010598301
UDI-Public03596010598301
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/01/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71335564
Device Catalogue Number71335564
Device Lot Number10DM17345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer06/03/2021
03/22/2022
05/26/2023
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date06/10/2021
03/24/2022
06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2010
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71338708 / LOT 10 AM10507.; 7134264 /16AW07587.; 71930704 / 04GM19954.
Patient SexUnknown